MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE NRFIT; ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE NRFIT; ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT
Model Number 120066-30A
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250); Nonstandard Device (1420)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in the (b)(6) and has been reported through (b)(6) distribution subsidiary pajunk medical ltd.Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Initial reporter´s narrative: 24g x 90mm sprotte nrfit introduced to subarachnoid space, on injection immediately leaked from side of hub, tried twice with same very obvious result.Needle removed and replaced for use with successful competition.
 
Additional Manufacturer Narrative
Based on risk assessment and clinical evaluation file is considered as closed.(b)(4).
 
Event or Problem Description
Irn# (b)(4).From initial reporter´s narrative: 24g x 90mm sprotte® nrfit introduced to subarachnoid space, on injection immediately leaked from side of hub, tried twice with same very obvious result.Needle removed and replaced for use with successful competition.

Brand Name
SPROTTE NRFIT
Common Device Name
ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE SHOT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7204922
Report Number9611612-2018-00006
Device Sequence Number917241
Product Code BSP
UDI-Device Identifier14048223029821
UDI-Public14048223029821
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date07/03/2022
Device Model Number120066-30A
Device Catalogue Number001163-30A
Device Lot Number1213
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/08/2018
Supplement Date Received by Manufacturer01/08/2018
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;